# SDR 95UAL737009

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316UA
- Make and model: Boeing 737322
- Aircraft serial: 23948
- Engine: Ge CFM56*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

ON FINAL, WITH LANDING GEAR LEVER DOWN, RIGHT GEAR GREEN LIGHT DID NOT ILLUMINATE.  DID TOWER FLY BY AND CONFIRMED GEAR DOWN.  REPLACED LIGHT BULB.  CHECKS OK.
